American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 279 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Rinaldo M. Colombo and Andrea Corli. Stability of the Riemann semigroup with respect to the kinetic condition. Quart. Appl. Math. 62 (2004) 541-551. MR MR2086045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[92] Yi Ding and Feimin Huang. On a nonhomogeneous system of pressureless flow. Quart. Appl. Math. 62 (2004) 509-528. MR MR2086043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[93] Corrado Lattanzio and Bruno Rubino. Asymptotic behavior and strong convergence for hyperbolic systems of conservation laws with damping. Quart. Appl. Math. 62 (2004) 529-540. MR MR2086044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[94] Shuxing Chen. Stability of transonic shock fronts in two-dimensional Euler systems. Trans. Amer. Math. Soc. 357 (2005) 287-308. MR 2098096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Theodoros Katsaounis and Chiara Simeoni. First and second order error estimates for the Upwind Source at Interface method. Math. Comp. 74 (2005) 103-122. MR 2085404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Mao Ye. Existence and asymptotic stability of relaxation discrete shock profiles. Math. Comp. 73 (2004) 1261-1296. MR 2047087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Tommaso Ruggeri and Denis Serre. Stability of constant equilibrium state for dissipative balance laws system with a convex entropy. Quart. Appl. Math. 62 (2004) 163-179. MR MR2032577.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[98] Gunilla Kreiss and Gunilla Efraimsson. Approximate solutions to slightly viscous conservation laws. Quart. Appl. Math. 62 (2004) 117-133. MR MR2032575.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[99] Paola Goatin and Laurent Gosse. Decay of positive waves for $n \times n$ hyperbolic systems of balance laws. Proc. Amer. Math. Soc. 132 (2004) 1627-1637. MR 2051123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Jeff Groah and Blake Temple. Shock-wave solutions of the Einstein equations with perfect fluid sources: existence and consistency by a locally inertial Glimm scheme. Memoirs of the AMS 172 (2004) MR 2097533.
Book volume table of contents   

[101] Fabio Ancona and Andrea Marson. Well-posedness for general $2\times 2$ systems of conservation laws. Memoirs of the AMS 169 (2004) MR 2044745.
Book volume table of contents   

[102] K. H. Karlsen, C. Klingenberg and N. H. Risebro. A relaxation scheme for conservation laws with a discontinuous coefficient. Math. Comp. 73 (2004) 1235-1259. MR 2047086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Yun-guang Lu and Christian Klingenberg. Viscosity and relaxation approximations for a hyperbolic-elliptic mixed type system. Proc. Amer. Math. Soc. 132 (2004) 1305-1309. MR 2053334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Haitao Fan and Shi Jin. Front motion in multi-dimensional viscous conservation laws with stiff source terms driven by mean curvature and variation of front thickness. Quart. Appl. Math. 61 (2003) 701-721. MR MR2019619.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[105] Lung-An Ying. Finite difference method for a combustion model. Math. Comp. 73 (2004) 595-611. MR 2031396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Song Jiang and Ping Zhang. Global weak solutions to the Navier-Stokes equations for a 1D viscous polytropic ideal gas. Quart. Appl. Math. 61 (2003) 435-449. MR MR1999830.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[107] Hailiang Li and Katarzyna Saxton. Asymptotic behavior of solutions to quasilinear hyperbolic equations with nonlinear damping. Quart. Appl. Math. 61 (2003) 295-313. MR MR1976371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[108] Kirill Kopotun, Marian Neamtu and Bojan Popov. Weakly nonoscillatory schemes for scalar conservation laws. Math. Comp. 72 (2003) 1747-1767. MR 1986803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Yun-guang Lu and Christian Klingenberg. A mixed type system of three equations modelling reacting flows. Proc. Amer. Math. Soc. 131 (2003) 3511-3516. MR 1991763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] F. Rousset. Stability of small amplitude boundary layers for mixed hyperbolic-parabolic systems. Trans. Amer. Math. Soc. 355 (2003) 2991-3008. MR 1975409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Vuk Milisic. Stability and convergence of discrete kinetic approximations to an initial-boundary value problem for conservation laws. Proc. Amer. Math. Soc. 131 (2003) 1727-1737. MR 1955259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Harald Hanche-Olsen, Helge Holden and Nils Henrik Risebro. The Riemann problem for an elastic string with a linear Hooke's law. Quart. Appl. Math. 60 (2002) 695-705. MR MR1939007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[113] Bernardo Cockburn, Mitchell Luskin, Chi-Wang Shu and Endre Süli. Enhanced accuracy by post-processing for finite element methods for hyperbolic equations. Math. Comp. 72 (2003) 577-606. MR 1954957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Robert Kirby. On the convergence of high resolution methods with multiple time scales for hyperbolic conservation laws. Math. Comp. 72 (2003) 1239-1250. MR 1972734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Tong Yang, Huijiang Zhao and Changjiang Zhu. BV estimates of Lax-Friedrichs' scheme for a class of nonlinear hyperbolic conservation laws. Proc. Amer. Math. Soc. 131 (2003) 1257-1266. MR 1948118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Andrea M. Reiff. Existence of weak solutions to the elastic string equations in three dimensions. Quart. Appl. Math. 60 (2002) 401-424. MR MR1914433.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[117] Yun-Guang Lu. Relaxation limit for hyperbolic systems in chromatography. Proc. Amer. Math. Soc. 130 (2002) 3579-3583. MR 1920037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Characteristic cohomology of differential systems. CBMS Regional Conference Series in Mathematics 96 (2002) 99-109.
Book volume table of contents
View Article: PDF

[119] The variational bi-complex. CBMS Regional Conference Series in Mathematics 96 (2002) 67-73.
Book volume table of contents
View Article: PDF

[120] Internal, external and generalized symmetries. CBMS Regional Conference Series in Mathematics 96 (2002) 27-38.
Book volume table of contents
View Article: PDF


Results: 91 to 120 of 279 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia